The Annals of Mathematical Statistics

Review: Arthur E. Albert, Leland A. Gardner, Stochastic Approximation and Nonlinear Regression

Vaclav Fabian

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1134-1135.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697628

Digital Object Identifier
doi:10.1214/aoms/1177697628

JSTOR
links.jstor.org

Citation

Fabian, Vaclav. Review: Arthur E. Albert, Leland A. Gardner, Stochastic Approximation and Nonlinear Regression. Ann. Math. Statist. 40 (1969), no. 3, 1134--1135. doi:10.1214/aoms/1177697628. https://projecteuclid.org/euclid.aoms/1177697628


Export citation